I have self-diagnosed myself with polymorphous light eruptions, and I know that sounds annoying to someone who has dedicated their entire career to skin care. But every time I am at the beach in extreme sunlight, around day 2 or 3, I start developing a bumpy and itchy rash. After much research and comparing online images to my condition, it appears that I have a sun allergy that results in my rash. I have done some online research as well to help prevent or treat this condition because it is extremely uncomfortable, and a common answer is Vitamin E. Is this the right treatment? Is Vitamin E a good solution? Would it be best to take a Vitamin E supplement or use a Vitamin E serum or cream?
Welcome to icliniq.com.
Hope this helps. Take care.
For more information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist
Was this answer helpful?|
Article Overview: Palmoplantar keratoderma is an autosomal recessive disorder, which results in abnormal thickening of the skin on the palms and soles. read the article to know more. Read Article
What is Palmoplantar Keratoderma? Palmoplantar keratoderma is a commonly encountered problem in day to day practice. This disease presents as a distressing thickened skin with fissured pattern, intermingled with recurrent eczema like flare up. What Causes Palmoplantar Keratoderma? The causes coul... Read Article
Query: Hi doctor, I am in a little trouble. Summer has started where I live, and I am addicted to playing cricket, whatever the weather or climate be. From last two weeks, I have noticed that my face color has become darker due to the sun. So, I am a little confused about which sunblock cream to use. I ne... Read Full »
Query: Hello doctor, I have had white spots on my genital area for the past one year. They are not bumps but just spots. They do not itch or smell. They are only just visible. After applying a cream such as Beclomin for prolonged periods, it goes away but once I stop, it starts to appear again. Read Full »
Ask your health query to a doctor online?Ask a Dermatologist Now